Derivatons of Jordan C*-algebras.
Mathematica Scandinavica, Tome 46 (1980), pp. 251-264
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
Jordan C*-algebras, JB-algebras, JC-algebras, inner derivations, derivations of Jordan Banach algebras, extension theorem, JBW-algebra, approximation theorem
@article{MS2_1980__46_166705,
author = {Harald Upmeier},
title = {Derivatons of {Jordan} {C*-algebras.}},
journal = {Mathematica Scandinavica},
pages = {251--264},
year = {1980},
volume = {46},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MS2_1980__46_166705/}
}
Harald Upmeier. Derivatons of Jordan C*-algebras.. Mathematica Scandinavica, Tome 46 (1980), pp. 251-264. http://geodesic.mathdoc.fr/item/MS2_1980__46_166705/